MAUDE Adverse Event Report: JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT DRIVE DEVILBISS HEALTHCARE CRUISER III TRANSPORT/WHEELCHAIR; WHEELCHAIR, MECHANICAL

JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT DRIVE DEVILBISS HEALTHCARE CRUISER III TRANSPORT/WHEELCHAIR; WHEELCHAIR, MECHANICAL
Model Number K318DDA-SF
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Concussion (2192)
Date of Event 07/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified by a healthcare facility of an incident involving a wheelchair.The facility reported that the back upholstery of the wheelchair ripped during use, causing the end user to fall from the chair.As a result of the fall, the end user was transported to a hospital where a ct scan confirmed a concussion.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE CRUISER III TRANSPORT/WHEELCHAIR
Common Device Name
WHEELCHAIR, MECHANICAL
Manufacturer (Section D)
JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT
no. 36 danyan road
danyan city, jiangsu 21230 0
CH  212300
MDR Report Key22577785
Report Number2438477-2025-00033
Device Sequence Number9647308
Product Code IOR
UDI-Device Identifier00822383123356
UDI-Public(01)00822383123356
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/23/2025
Report Date (Section F) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberK318DDA-SF
Device Catalogue NumberK318DDA-SF
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/01/2025
Event Location Home
Date Report to Manufacturer07/23/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/23/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexUnknown
Date Report Sent to FDA07/23/2025